# SDR EISA2000016

- Difficulty date: February 15, 2000
- Submitted: April 27, 2000
- Operation: Air carrier
- Aircraft: N314NE
- Make and model: Boeing 727223
- Aircraft serial: 19495
- Engine: Pwa JT8D9
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Leaking
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

NR 2 ENGINE OIL LOSS IN FLIGHT.  PRECAUTIONARY SHUTDOWN OF ENGINE.  (M)
